RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 4, Pages 783–806 (Mi izv3074)  

This article is cited in 1 scientific paper (total in 1 paper)

Linear differential equations with randomly perturbed parameters

M. G. Shur


Full text: PDF file (2678 kB)

Bibliographic databases:
UDC: 519.2
Received: 30.05.1964

Citation: M. G. Shur, “Linear differential equations with randomly perturbed parameters”, Izv. Akad. Nauk SSSR Ser. Mat., 29:4 (1965), 783–806

Citation in format AMSBIB
\Bibitem{Shu65}
\by M.~G.~Shur
\paper Linear differential equations with randomly perturbed parameters
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 4
\pages 783--806
\mathnet{http://mi.mathnet.ru/izv3074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=193336}
\zmath{https://zbmath.org/?q=an:0154.09004}


Linking options:
  • http://mi.mathnet.ru/eng/izv3074
  • http://mi.mathnet.ru/eng/izv/v29/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Z. Khasminskii, “O dissipativnosti sluchainykh protsessov, opredelyaemykh differentsialnymi uravneniyami”, Probl. peredachi inform., 1:1 (1965), 88–104  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:134
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019